# SDR SWIA201229729

- Difficulty date: February 14, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 25,038 hours, 21,415 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM UPPER SUPPORT ANGLE CRACKED AT FS 280 LBL 9.  REPAIRED CRACK ON FLOORBEAM UPPER SUPPORT ANGLE AT FS 280 LBL 9.
